MathSciNet Relay Station
MathSciNet bibliographic data
MR701566 22E50 (11F72 20G25)
Langlands, R. P. Orbital integrals on forms of ${\rm SL}(3)$. I. Amer. J. Math. 105 (1983), no. 2, 465–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement